# SDR 2008UALA04061

- Difficulty date: July 28, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 50,400 hours, 10,127 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY EXIT LIGHTS INOP FROM SEAT 11 TO 15.  *S/D*  FOUND FAULTY POWER SUPPLY AND LIGHT ASSEMBLY.  REPLACED POWER SUPPLY AND LIGHT ASSEMBLY, OP CHECK GOOD.  AC OK FOR SERVICE.
